# SDR DHL2002726510

- Difficulty date: April 15, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOSE WHEEL WELL LEFT SIDEWALL BULKHEAD BS 243, WL 150 CRACK INDICATION ABOUT 2.5 INCH LONG.  NDT VERIFIED.  CUT-OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR PARTS IAW B-727 SRM 51-30-2.
